MAUDE Adverse Event Report: BIOMET 3I CERTAIN® LOW PROFILE 17° ABUTMENT 3.4MM(D) X 2MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN® LOW PROFILE 17° ABUTMENT 3.4MM(D) X 2MM(H); DENTAL ABUTMENT
Model Number ILPAC4330
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient weight unknown / not provided.Date of event unknown / not provided.
 
Event or Problem Description
It was reported that the multi-unit abutments on # 5 fractured.No information in the patients chart indicated implant fracture.Symptoms as a result of the event: pain & inflammation.
 
Additional Manufacturer Narrative
The following sections have been updated: b4: date of this report d1: brand name d4: catalog number d9: device availability g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One certain® low profile one-piece abutment 4.1mm(d) x 4mm(h) (ilpc444u) and one certain® low profile 17° abutment 3.4mm(d) x 2mm(h) (ilpac3217) were returned for investigation.Ilpc342u was also returned and evaluated without any malfunction, processed as an associated item and as such will not be investigated further.Visual evaluation of the as reported/returned products identified that they were fractured around the screw threads.Functional testing was not performed due to the nature of the devices and reported event.Pre-existing condition noted on the per was moderate bone density ¿ type ii.Tooth locations for all three returned devices were reported as #3, 5 & 7 (fdi).Placement period is 2 years.X-ray or picture images were not provided by the customer.Appropriate documentation was reviewed.Dhr review could not be performed since the lot numbers were not provided.However, zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product.A complaint history review by item number was conducted for the ilpc444u & ilpac3217 dating back to 12 months from now.The complaint history review revealed that there are no existing non-conformances/capa/hhe/d/ie/product holds for the reported product for similar events.Based on the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CERTAIN® LOW PROFILE 17° ABUTMENT 3.4MM(D) X 2MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12367657
Report Number0001038806-2021-01596
Device Sequence Number17247979
Product Code NHA
UDI-Device Identifier00844868037613
UDI-Public(01)00844868037613(17)240308(10)2019030357
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K092341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/08/2024
Device Model NumberILPAC4330
Device Catalogue NumberILPAC3217
Device Lot Number2019030357
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/03/2021
Supplement Date Received by Manufacturer09/13/2021
01/25/2022
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date09/24/2021
02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age47 YR
Patient SexMale